# SDR NOCA07309

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810022607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF FWD CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED LIGHT ASSY BY ROW 1 ABC PER AMM 33-51-11.  OPS CHECK NORMAL.
